# SDR SWIA201439785

- Difficulty date: October 23, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 23,996 hours, 20,387 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTIRE LENGTH OF LT TOP AILERON L/E CHAFED.  C-CHECK, REPAIRED IAW REO.
